# SDR RAIA2019121800022

- Difficulty date: December 8, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV LH OMEGA BEAM UPPER DIGITAL SUPPORT HAS CORROSION AROUND FASTENER HOLE AT FRAME 59-          R/R LH AFT LAV OMEGA BEAM UPPER DIGITAL SUPPORT AT FRAME 59.
